American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 259 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Ying-Qing Wu. Incompressible surfaces in link complements. Proc. Amer. Math. Soc. 129 (2001) 3417-3423. MR 1845021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Suhyoung Choi. The decomposition and classification of radiant affine 3-manifolds. Memoirs of the AMS 154 (2001) MR 1848866.
Book volume table of contents   

[93] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Mikami Hirasawa and Koya Shimokawa. Dehn surgeries on strongly invertible knots which yield lens spaces. Proc. Amer. Math. Soc. 128 (2000) 3445-3451. MR 1676336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Ruifeng Qiu. Incompressible surfaces in handlebodies and closed 3-manifolds of Heegaard genus 2. Proc. Amer. Math. Soc. 128 (2000) 3091-3097. MR 1664371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Robert Myers. Compactifying sufficiently regular covering spaces of compact 3-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1507-1513. MR 1637416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] C. Mc A. Gordon, Y-Q. Wu and X. Zhang. Non-integral toroidal surgery on hyperbolic knots in $S^3$. Proc. Amer. Math. Soc. 128 (2000) 1869-1879. MR 1644022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Yves Ladegaillerie. Complexes galoisiens. Trans. Amer. Math. Soc. 352 (2000) 1723-1741. MR 1675202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kanji Morimoto and Jennifer Schultens. Tunnel numbers of small knots do not go down under connected sum. Proc. Amer. Math. Soc. 128 (2000) 269-278. MR 1641065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Elizabeth Finkelstein and Yoav Moriah. Closed incompressible surfaces in knot complements. Trans. Amer. Math. Soc. 352 (2000) 655-677. MR 1487613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Keqin Liu. The trace space and Kauffman's knot invariants . Trans. Amer. Math. Soc. 351 (1999) 3823-3842. MR 1467472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Michael L. Mihalik. Group extensions and tame pairs. Trans. Amer. Math. Soc. 351 (1999) 1095-1107. MR 1443200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Ying-Qing Wu. Dehn surgery on arborescent links. Trans. Amer. Math. Soc. 351 (1999) 2275-2294. MR 1458339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Florian Deloup. Linking forms, reciprocity for Gauss sums and invariants of 3-manifolds. Trans. Amer. Math. Soc. 351 (1999) 1895-1918. MR 1603898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] J. M. Corson and B. Trace. The 6-property for simplicial complexes and a combinatorial Cartan-Hadamard theorem for manifolds. Proc. Amer. Math. Soc. 126 (1998) 917-924. MR 1425116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Hyam Rubinstein and Martin Scharlemann. Comparing Heegaard splittings -the bounded case. Trans. Amer. Math. Soc. 350 (1998) 689-715. MR 1401528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Yakov M. Eliashberg and William P. Thurston. Confoliations. University Lecture Series 13 (1997) MR MR1483314.
Book volume table of contents   

[114] Yakov M. Eliashberg and William P. Thurston. Taut vs.\ tight. University Lecture Series 13 (1997) 45-63.
Book volume table of contents   
View Article: PDF

[115] Yakov M. Eliashberg and William P. Thurston. Geometric nature of integrability. University Lecture Series 13 (1997) 1-21.
Book volume table of contents   
View Article: PDF

[116] Yakov M. Eliashberg and William P. Thurston. Perturbation of confoliations into contact structures. University Lecture Series 13 (1997) 23-44.
Book volume table of contents   
View Article: PDF

[117] Marc Culler and Peter B. Shalen. Volumes of hyperbolic Haken manifolds, II. Proc. Amer. Math. Soc. 125 (1997) 3059-3067. MR 1422858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Marc Lackenby. Dehn surgery on knots in 3-manifolds. J. Amer. Math. Soc. 10 (1997) 835-864. MR 1443548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Mingqing Ouyang. A note on the Chern-Simons invariant of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 125 (1997) 1845-1851. MR 1415359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 259 found      Go to page: 1 2 3 4 5 6 7 > >>